[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Painful arm



Janet wrote:

>
>Cortisone is known to raise bg levels significantly and unpredictably, for
>as long as it works. That's usually weeks.  If you really need it, take it,
>but expect to see some highs that are hard to predict and control. 
>
It's also my understanding that cortisone, over time, can cause
complications with the eyes and is sometimes "contraindicated" for
diabetics because of this.

Naprisin (sp?), which was mentioned, caused my BGs to react unpredictably
for the several weeks I tried it, even though it was not supposed to affect
me this way. I switched to an alternate (forgot the name), and the BGs were
not bouncing around. Probably a good example of YMMV - Your Mileage May Vary.

Bob Burnett

mailto:email @ redacted
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/